# SDR SWIA202504280026

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 52,078 hours, 44,832 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Intermittent
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING.  OVERHEAD SHOWED WING DUCT FAILED.  RAN QRH MESSAGE WENT AWAY.   (FLIGHT 4745 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
